# SDR R61A2024091000396

- Difficulty date: August 23, 2024
- Submitted: September 10, 2024
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 42,149 hours, 23,761 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK - FUSELAGE SKIN WASTE BOX DOUBLER HAS CORROSION FRAME 88-89 STRINGER 25R-28R, DISCOVERED DURING POST REMOVAL INSPECTION OF WASTE SERVICING PANEL REMOVAL.  REMOVED AND REPLACED WASTE BOX INTERNAL DOUBLER BETWEEN FR 88-89 STGR 25R-28R.  REF EMB SRM 51-40-08.
